It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

Strattera at 3 weeks ...


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 10-16-2016, 10:55 AM   #1
fusionqueen
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,041
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Question Strattera at 3 weeks ...

I have been on Strattera for 3 weeks...seems to help some and I am starting to sleep better after weeks of insomnia. But I have had weird headaches, nausea and just feeling yuck off and on this week. Has anyone had experience like this after a few weeks on Strattera??? Am I safe to just stop it and see how I feel or is this a med I will have withdrawals with?

 
Reply With Quote
Sponsors Lightbulb
   
Old 10-17-2016, 04:29 AM   #2
Mannimanz
Junior Member
(female)
 
Join Date: Oct 2016
Posts: 35
Mannimanz HB User
Re: Strattera at 3 weeks ...

Strattera does not have to be wined off. It can cause headaches and nausea but usually you have these side effects in the beginning.

 
Reply With Quote
Old 10-17-2016, 05:02 AM   #3
fusionqueen
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,041
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Strattera at 3 weeks ...

Quote:
Originally Posted by Mannimanz View Post
Strattera does not have to be wined off. It can cause headaches and nausea but usually you have these side effects in the beginning.

I thought it was in the beginning also...so it has me stumped but not feeling good on it now.

 
Reply With Quote
Old 10-17-2016, 05:14 AM   #4
Mannimanz
Junior Member
(female)
 
Join Date: Oct 2016
Posts: 35
Mannimanz HB User
Re: Strattera at 3 weeks ...

Let your doc know. You know your body better than anyone. There are many alternative meds. But most ADD meds can cause these symptoms. Lower doses and time can help but not always

 
Reply With Quote
The Following User Says Thank You to Mannimanz For This Useful Post:
fusionqueen (10-17-2016)
Old 01-19-2017, 06:51 AM   #5
Bergth
Newbie
(male)
 
Join Date: Jan 2017
Location: Pittsburgh
Posts: 2
Bergth HB User
Re: Strattera at 3 weeks ...

I have been on strattera forever and I don't remember the early issues but I do know I take it at night because at first I had nausea and some other issues. It is a medication though that takes time to build up and work like up to a month, at least thats what they told me when I started taking it. Don't quit on it yet but discuss your side effects with your doctor.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
LPR/GERD annoying to out-of-control in 5 weeks?? khatadin Acid Reflux / GERD 18 10-16-2014 03:27 PM
Miscounted the weeks of the testing window period. Afraid of yielding a false negativ Nervous92 HIV Prevention 4 04-23-2014 09:50 AM
12 Weeks Post-Op Trishdoubleh Foot & Ankle Problems 1 03-31-2013 05:04 PM
Please help I'm losing it 8.5 weeks negative Goingcrazy12 HIV Prevention 31 02-05-2012 09:41 AM
hiv test at 8 weeks SOparanoyd HIV Prevention 7 10-14-2011 11:40 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!